# SDR CA130401009

- Difficulty date: February 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON A LOCAL SKYDIVERS FLIGHT IN VMC CONDITIONS, WHILE CLIMBING, THE ACFT SUSTAINED A SIGNIFICANT LOSS OF POWER AT 1,000 FT.  MAINTAINING FLIGHT WAS NO LONGER POSSIBLE SO THE CAPTAIN DECIDED TO RETURN TO THE AERODROME AND, REALIZING THAT THE ACFT WOULD NOT GLIDE UNTIL REACHING THE RUNWAY, HE MADE A FORCED LANDING IN AN AREA OF PLANTATION.  NO ONE WAS INJURED.  THE EVENT COULD HAVE BEEN CAUSED BY FUEL STARVATION, UNCONFIRMED.  MORE INFO TO FOLLOW.
